| Model Number |
24674 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 14-sep-2023.It was reported that crossing difficulties were encountered.The 70% stenosed target lesion was located in an arteriovenous fistula in a mildly (30') tortuous and severely (70') calcified vessel.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation but could not pass the angle of the lesion due to resistance.The procedure was completed with another of same device.There were no complications reported and the patient condition was good.However, returned device analysis revealed a longitudinal tear in the balloon material.
Additional Manufacturer Narrative
The device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 70mm in length and extended from a position 6mm proximal of the proximal markerband to 7mm proximal of the distal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.